Soit f :M→M′ une application CR de classe
Let f:M→M′ be a
Accepté le :
Publié le :
Bernard Coupet 1 ; Sylvain Damour 1 ; Joël Merker 1 ; Alexandre Sukhov 2
@article{CRMATH_2002__334_11_953_0, author = {Bernard Coupet and Sylvain Damour and Jo\"el Merker and Alexandre Sukhov}, title = {Sur l'analyticit\'e des applications {CR} lisses \`a valeurs dans un ensemble alg\'ebrique r\'eel}, journal = {Comptes Rendus. Math\'ematique}, pages = {953--956}, publisher = {Elsevier}, volume = {334}, number = {11}, year = {2002}, doi = {10.1016/S1631-073X(02)02392-0}, language = {fr}, }
TY - JOUR AU - Bernard Coupet AU - Sylvain Damour AU - Joël Merker AU - Alexandre Sukhov TI - Sur l'analyticité des applications CR lisses à valeurs dans un ensemble algébrique réel JO - Comptes Rendus. Mathématique PY - 2002 SP - 953 EP - 956 VL - 334 IS - 11 PB - Elsevier DO - 10.1016/S1631-073X(02)02392-0 LA - fr ID - CRMATH_2002__334_11_953_0 ER -
%0 Journal Article %A Bernard Coupet %A Sylvain Damour %A Joël Merker %A Alexandre Sukhov %T Sur l'analyticité des applications CR lisses à valeurs dans un ensemble algébrique réel %J Comptes Rendus. Mathématique %D 2002 %P 953-956 %V 334 %N 11 %I Elsevier %R 10.1016/S1631-073X(02)02392-0 %G fr %F CRMATH_2002__334_11_953_0
Bernard Coupet; Sylvain Damour; Joël Merker; Alexandre Sukhov. Sur l'analyticité des applications CR lisses à valeurs dans un ensemble algébrique réel. Comptes Rendus. Mathématique, Volume 334 (2002) no. 11, pp. 953-956. doi : 10.1016/S1631-073X(02)02392-0. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02392-0/
[1] Holomorphic maps of algebraic CR manifolds, Int. Math. Res. Not. (1999), pp. 1-29
[2] Analyticité des applications CR, C. R. Acad. Sci. Paris, Série I, Volume 329 (1999), pp. 489-494
[3] On partial analyticity of CR mappings, Math. Z., Volume 235 (2000), pp. 541-557
[4] On the analyticity of smooth CR mappings, Michigan Math. J., Volume 49 (2001), pp. 583-603
[5] Proper holomorphic mappings between real-analytic pseudoconvex domains in
[6] A reflection principle for degenerate real hypersurfaces, Duke Math. J., Volume 47 (1980), pp. 835-843
[7] On the partial algebraicity of holomorphic mappings between two real algebraic sets, Bull. Soc. Math. France, Volume 129 (2001), pp. 547-591
[8] S. Pinchuk, Analytic continuation of holomorphic mappings, Thèse d'état, Moscou, 1980
[9] Sur le prolongement holomorphe des fonctions CR définies sur une hypersurface réelle de classe
[10] Extension of CR functions into a wedge from a manifold of finite type, Mat. Sb., Volume 136 (1988), pp. 128-139
[11] , Commutative Algebra, 1, Van Nostrand, 1958
- Analytic sets and extension of holomorphic maps of positive codimension, Proceedings - Mathematical Sciences, Volume 128 (2018) no. 3 | DOI:10.1007/s12044-018-0411-6
- Extension of CR maps between real-analytic hypersurfaces of different dimensions, Collectanea Mathematica, Volume 66 (2015) no. 2, p. 285 | DOI:10.1007/s13348-014-0115-x
- Reflection principle and boundary properties of holomorphic mappings, Journal of Mathematical Sciences, Volume 125 (2005) no. 6, p. 825 | DOI:10.1007/s10958-005-0072-8
- Propagation of analyticity for essentially finite -smooth CR mappings, manuscripta mathematica, Volume 115 (2004) no. 3, p. 313 | DOI:10.1007/s00229-004-0493-6
- Sur la convergence d'applications formelles entre sous-variétés analytiques réelles, Bulletin des Sciences Mathématiques, Volume 126 (2002) no. 10, p. 831 | DOI:10.1016/s0007-4497(02)01144-2
Cité par 5 documents. Sources : Crossref
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier